# SDR DALA2025021201092

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SUPPORT AT LOWER END IS CORRODED. SUMMARY SEE NRC 001-0467:2000-1002/191 00296: CORROSION LEVEL 1. AFT CARGO DOOR WAS REPLACED ON NRC 293. (LP #0806189)
